# SDR M7KA0804084038

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N816MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4038
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 350A54112420
- Condition: Cracked
- Location: Starter
- Part time: 1,501 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DURING ROUTINE PERIODIC INSPECTION. INSTALLED NEW BRACKET AS REQUIRED.  (K)
